# SDR COMA0010054

- Difficulty date: April 16, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 19,886 hours, 20,488 cycles
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: 0881824
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE SOLENOID CIRCUIT BREAKER TRIPPED.  REPLACED THE LEFT HAND SOLENOID.
